# SDR UPS203778

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CRACK ON FLANGE OF FRAME AT BS 340, BETWEEN STR 11 AND STR 12R BEHIND SIDE WALL SUPPORT.  REPAIRED IAW SRM 51-40-3, 51-10-2, 51-30-2.
